# SDR SWAA2023020997982

- Difficulty date: February 3, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WINDSCREEN I/B FLASHLIGHT INOP<[01] REPLACED FLASHLIGHT BATTERY FOR PROPER FUNCTION AS PER AMM 25-64-00-900-806.;[02] VERIFIED STEP 1
